August 8th, 2018: Understanding and Remembrance Day for Severe ME
Have you heard of our Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance? Please join Jody Smith in observing this day and honoring the 25% of those with ME/CFS who are most severely ill.
Discuss the article on the Forums.

RIfaximin - feeling worse?

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by Daffodil, Jun 10, 2016.

  1. Daffodil

    Daffodil Senior Member

    Messages:
    5,131
    Likes:
    5,038
    hi all. has anyone taken Rifaximin and felt MUCH worse?

    I have been on it around 2 weeks and feel SOOOOOOO much worse, its incredible. long naps, EXTREME inflammation in the CNS/head.....horrible horrible brain fog, lymph node aching etc.

    I took it once before yrs ago and do not remember feeling this way.

    thanks
    Daffodil
     
  2. wherearemypillows

    wherearemypillows

    Messages:
    43
    Likes:
    92
    Alberta, Canada
    Hm, I'm sorry to hear you're feeling that way. Myself, I've been taking Rifaximin for about 1 week due to a very positive SIBO test (despite having minimal gastrointestinal issues). I haven't had any side effects and I'm undecided if it's contributing at all to the mini upswing I seem to be having.

    My doctor didn't mention anything about side effects with the drug. When I asked if it would produce a "herxing" effect, he said likely not because it's not a systemic antibiotic.
     

See more popular forum discussions.

Share This Page